# SDR REXA2018030600179

- Difficulty date: March 6, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 22,637 hours, 14,574 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT INDICATOR LIGHTS STOPPED FLASHING.  SECURED THE FLASHLIGHT AND OPS CHECKED GOOD IAW AMM 25-61-00.
